# SDR AALA20121107036

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CENTER FUEL TANK HAS VERTICAL ANGLE CRACKED AT LOWER END AT STATION 905 AND JUST BELOW NUMBER 5 SEAT TRACK.  REMOVED CRACKED FITTING AND INSTALLED SERVICEABLE FITTING AS PER AARD 51-00-05-1 AND BOEING INSTALLATION DRAWING 9936637-1.
